# SDR DLL19980844

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 69,299 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REVERSER PRESSURE LIGHT ON IN FLT POM.               FOUND REVERSER STOWED AND REPLACED PRSOV WITH NO HELP.  SUSPECT WIRING.
